# SDR DL76L060812

- Difficulty date: October 3, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 66,578 hours, 10,133 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE: NR1492,  DURING SLIDE ARMING, RT OVERWING SLIDE SYSTEM INADVERTENTLY ACTUATED.  REPLACED RT OVERWING SLIDE AND COMPONENTS IAW OPN 7838AD.
